# SDR DXTA200601554

- Difficulty date: August 14, 2006
- Submitted: August 18, 2006
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600628
- Aircraft time: 2,644 hours, 2,070 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Filter
- Condition: Odor
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, HAD ODOR IN COCKPIT, VERIFIED BY PASSENGERS IN CABIN.  TURNED OFF A/C AND ODOR DISAPPEARED. NOTE:  WHEN FREON SYSTEM WAS TURNED OFF ODOR WENT AWAY.  ACM WAS STILL ON, CLEANED BOTH COCKPIT AND CABIN FILTERS FOR FREON BLOWERS, NO OTHER DEFECTS NOTEDIAW  AMM 51-00-00.
